# SDR P5CA2016022900051

- Difficulty date: February 25, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 77,441 hours, 19,403 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Tube
- Part number: 453T2620111
- Condition: Damaged
- Location: Extinguisher
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LT AT BS 1197+66, FOUND FIRE EXT TUBE,  DAMAGED.  REPLACED TUBE IAW AMM 26-23-11, REV 116.
